Browse "MA-Journal Papers(저널논문)" by Issue Date

Showing results 161 to 180 of 1594

161
A measurement error model approach to survey data integration: combining information from two surveys

Park, Seho; Kim, Jae Kwangresearcher; Stukel, Diana, Metron, v.75, no.3, pp.345 - 357, 2017-12

162
Event-Driven Energy Trading System in Microgrids: Aperiodic Market Model Analysis with a Game Theoretic Approach

Park, Sangdon; Lee, Joohyung; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher, IEEE ACCESS, v.5, pp.26291 - 26302, 2017-12

163
A moving lemma for cycles with very ample modulus

Krishna, Amalendu; Park, Jinhyunresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.17, no.4, pp.1521 - 1549, 2017-12

164
The "Art of Trellis Decoding" Is Fixed-Parameter Tractable

Jeong, Jisu; Kim, Eun Jung; Oum, Sang-ilresearcher, IEEE TRANSACTIONS ON INFORMATION THEORY, v.63, no.11, pp.7178 - 7205, 2017-11

165
Embedded Surfaces for Symplectic Circle Actions

Cho, Yunhyung; Kim, Min Kyu; Suh, Dong Youpresearcher, CHINESE ANNALS OF MATHEMATICS SERIES B, v.38, no.6, pp.1197 - 1212, 2017-11

166
Rank-width: algorithmic and structural results

Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

167
A NEW ANALYTICAL MODEL FOR OPTIMIZED COGNITIVE RADIO NETWORKS BASED ON STOCHASTIC GEOMETRY

Lee, Seung Hee; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.13, no.4, pp.1883 - 1899, 2017-10

168
REDUCTION FOR STOCHASTIC BIOCHEMICAL REACTION NETWORKS WITH MULTISCALE CONSERVATIONS

Kim, Jae Kyoungresearcher; Rempala, Grzegorz A.; Kang, Hye-Won, MULTISCALE MODELING & SIMULATION, v.18, no.4, pp.1376` - 1403, 2017-10

169
Spectral Resolution of the Neumann-Poincar, Operator on Intersecting Disks and Analysis of Plasmon Resonance

Kang, Hyeonbae; 임미경researcher; Yu, Sang Hyeon, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.226, no.1, pp.83 - 115, 2017-10

170
Near equipartitions of colored point sets

Holmsen, Andreas E.researcher; Kyncl, Jan; Valculescu, Claudiu, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.65, pp.35 - 42, 2017-10

171
Even-cycle decompositions of graphs with no odd-K-4-minor

Huynh, Tony; Oum, Sang-ilresearcher; Verdian-Rizi, Maryam, EUROPEAN JOURNAL OF COMBINATORICS, v.65, pp.1 - 14, 2017-10

172
Inviscid traveling waves of monostable nonlinearity

Choi, Sun-Ho; Chung, Jaywan; Kim, Yong-Jungresearcher, APPLIED MATHEMATICS LETTERS, v.71, pp.51 - 58, 2017-09

173
Monte Carlo simulation-based estimation for the minimum mortality temperature in temperature-mortality association study

Lee, Whanhee; Kim, Ho; Hwang, Sunghee; Zanobetti, Antonella; Schwartz, Joel D.; Chung, Yeonseungresearcher, BMC MEDICAL RESEARCH METHODOLOGY, v.17, 2017-09

174
Exact simulation of the wishart multidimensional stochastic volatility model

Kang, Chulmin; Kang, Wanmoresearcher; Lee, Jong Mun, OPERATIONS RESEARCH, v.65, no.5, pp.1190 - 1206, 2017-09

175
Mutation invariance of the arc index for some montesinos knots

Jin, Gyo Taekresearcher; Lee, Ho, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.26, no.10, pp.1750058, 2017-09

176
Normal form approach to global well-posedness of the quadratic derivative nonlinear Schrodinger equation on the circle

Chung, Jaywan; Guo, Zihua; Kwon, Soonsikresearcher; Oh, Tadahiro, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.5, pp.1273 - 1297, 2017-09

177
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, Electronic Notes in Discrete Mathematics, v.61, pp.247 - 253, 2017-08

178
Local universal lifting spaces of mod l Galois representations

Choi, Suh Hyunresearcher, JOURNAL OF NUMBER THEORY, v.176, pp.113 - 148, 2017-07

179
Symmetry breaking bifurcations for an overdetermined boundary value problem on an exterior domain issued from electrodynamics

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.158, pp.1 - 22, 2017-07

180
FUNCTIONAL CENTRAL LIMIT THEOREM FOR A CLASS OF NEGATIVELY DEPENDENT HEAVY-TAILED STATIONARY INFINITELY DIVISIBLE PROCESSES GENERATED BY CONSERVATIVE FLOWS

Jung, Paulresearcher; Takashi, Owada; Samorodnitsky, Gennady, ANNALS OF PROBABILITY, v.45, no.4, pp.2087 - 2130, 2017-07

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0